Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

Parametric dual regularization and Pontryagin maximum principle in optimal control problem with state constraints

Annotation

The report is devoted to application of the dual regularization method in parametric linear-convex optimal control problem with equality and inequality pointwise state constraints; so-called regularized Pontryagin maximum principle is discussed.

Keywords

optimal control; pointwise state constraints; minimizing sequence; perturbation method; duality; regularization; Pontryagin maximum principle

Full-text in one file

Download

UDC

517.977.52, 517.977.58, 517.983.54, 519.853

Pages

807-809

Section of issue

Articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.